Cholesterol Home > Juvisync and Liver Damage
Some people who are undergoing treatment with Juvisync (sitagliptin/simvastatin) may have an increased risk for liver damage. Contact your healthcare provider right away if you are taking Juvisync and develop any signs of liver problems, such as vomiting, dark urine, or yellowing of the skin or whites of the eyes. To help minimize these problems, your liver enzyme levels will be tested periodically during treatment.
An Overview of Liver Problems With JuvisyncJuvisync® (sitagliptin/simvastatin) is a combination cholesterol medication. Possible Juvisync side effects may include liver problems, such as:
- Increased liver enzymes (found using a blood test)
- Hepatitis (an inflammation of the liver that can cause tiredness or a general feeling of illness)
- Liver failure (also known as hepatic failure).
Possible Symptoms of Liver ProblemsThere are a number of symptoms that can occur in someone who develops liver problems while taking Juvisync. You should contact your healthcare provider if you have any of the following problems:
- Nausea or vomiting
- Abdominal (stomach) pain
- Brown or dark-colored urine
- Yellowing of the skin or whites of the eyes
- Feeling more tired than usual.